# SDR VNAA2019082871101

- Difficulty date: August 27, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 36,506 hours, 36,228 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: 32156222
- Part serial: 1874
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN WHOLE ACFT. MX FOUND APU SOLENOID SHUTOFF VALVE LEAKING.   REMOVED AND REPLACED APU FUEL SHUTOFF SOLEINOID VALVE IAW AMM PERFORMED LEAK CHECK OF APU IAW AMM NO LEAKS NOTED, NO FUEL SCENT IN CABIN.  REPLACED PRSOV. OPS CHECK GOOD.
